# SDR 06FDEA03585

- Difficulty date: October 4, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Aircraft time: 66,189 hours, 22,935 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B SLAT DRIVE O/B BRACKET FWD FLANGE RADIUS IS CRACKED.  SEQ CARD 735.  REMOVED AND REPLACED RT O/B SLAT DRIVE MECHANISM.
